# SDR SWAA2022081235591

- Difficulty date: July 28, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 44,026 hours, 26,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT CARGO FLOOR STRIP AT STA 767 +5 BETWEEN RBL 21 AND LBL 21 W.L. 155.5 AROUND FASTENER HOLES. / [01] FOUND EXFOLIATION AT AFT CARGO FLOOR STRIP AROUND THE FASTENERS OUT OF LIMITS AS PER REF B737-700 SRM 53-00-53-1A-2;[02] RECEIVED AND VERIFIED NEW FLOORBOARD SPLICE P/N 146A9401-4 AS PER REFERENCE B737-700 SRM 53-60-53-0L-2 AND DWG #146A9401. FLOORBOARD SPLICE WILL BE INSTALL IN TASK CARD # TTG8Q004BZAN.;[03] VERIFIED STEP#2 ABOVE.
